加载中…
It is shown that the results of the paper by Contreras et al. [Contreras, G., Nunez, L. A., Percoco, U. “Ricci Collineations for Non-degenerate, Diagonal and Spherically Symmetric Ricci Tensors” (2000) Gen. Rel. Grav. 32, 285-294] concerning the Ricci Collineations in spherically symmetric space-times with non-degenerate and diagonal Ricci tensor do not cover all possible cases. Furthermore the complete algebra of Ricci Collineations of certain Robertson-Walker metrics of vanishing spatial curvature are given.

生成讲解博客的中文版本

生成AI智能校验的中文版本